Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/23460
Title: Asymptotic solution for nonlinear buckling of orthotropic shells on elastic foundation
Authors: Nie, GH
Chan, CK 
Yao, JC
He, XQ
Issue Date: 2009
Publisher: American Institute of Aeronautics and Astronautics
Source: AIAA Journal, 2009, v. 47, no. 7, p. 1772-1783 How to cite?
Journal: AIAA journal 
Abstract: An asymptotic solution for nonlinear buckling of elastically restrained imperfect, orthotropic, shallow spherical shells on an elastic foundation is derived in this paper. An analytic and explicit relation between external pressure and central deflection of the shell is presented in nondimensional form using the asymptotic iteration method. The solution incorporates the effects of orthotropic and material parameters, geometric imperfection, Young's and shear moduli of foundation, and edge-restraint coefficients. An extensive parametric study is carried out for deformation and buckling of such structures. Comparisons with available data for some specific cases show that the resulting solution is accurate in computation. It also indicates that the present solution can be readily used to evaluate nonlinear deformation and buckling behavior of orthotropic, imperfect, shallow spherical shells.
URI: http://hdl.handle.net/10397/23460
ISSN: 0001-1452
EISSN: 1533-385X
DOI: 10.2514/1.43311
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

12
Last Week
1
Last month
0
Citations as of Oct 15, 2017

WEB OF SCIENCETM
Citations

8
Last Week
0
Last month
0
Citations as of Oct 16, 2017

Page view(s)

45
Last Week
0
Last month
Checked on Oct 16, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.